Top answers from doctors based on your search:
Disclaimer

concerta nausea

A 18-year-old female asked:
Dr. John Baker
14 years experience Neurology
Concerta : I assume when you started Concerta you started at a much lower dose & went up over mos-yr to 54mg. While holding for a few days is often helpful ( ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 57-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Concerta: Is he diagnosed with ADHD? Since ADHD is very over-diagnosed I would wonder how much care was put into insuring the diagnosis was correct. Was he st ... Read More
Dr. Elizabeth Finley-Belgrad
34 years experience Child Psychiatry
intolerance: That sound like a substantial bad side effect, not everyone is able to tolerate stimulants, it would be worth trying the other major class of stimulan ... Read More
A 19-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Ritalin (methylphenidate): Not likely related. Explore other causes of stomach upset with your doctor.
1
1 thank
A 24-year-old male asked:
Dr. Jessica Langenhan
16 years experience Psychiatry
Possible dose effect: With the Ritalin and Strattera at those doses, you are taking a fair amount of medication. The nausea may be a result of the fact that you are on high ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Would look for a: Different cause nausea first. It would be unusual for the nausea to start this late in treatment. The G.I. Side effects usually start at the very begi ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Marsha Wheatley
38 years experience Psychiatry
Describe sick.: Is migraine your diagnosis or professional's.? You were sick before you took all meds except Ritalin (methylphenidate). Did your headache get worse ... Read More
1
1 thank
A 39-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Ritalin (methylphenidate): Methyl Phenidate is a stimulant, and being off of it can lead to withdrawal symptoms from lowering of excess adrenaline, as you described physically. ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Shah Chowdhury
42 years experience Pediatrics
POSSIBLE .......,: If taken in empty stomach, sometimes. The recommendation though is to take in empty stomach, because food can delay absorption. Try with breakfast, if ... Read More
A 39-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
GI upset and an: Initial increase in anxiety can occur when you first start zoloft (sertraline). Although the symptoms usually abate - that is not always the case.
2
2 comments
1
1 thank
A 48-year-old male asked:
Dr. James Ferguson
46 years experience Pediatrics
2 exist: Methylphenidate extended release tablets are available is some regions. The US FDA has concerns that they are truly not equivalent. Concerta uses a p ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month